# SDR ABXA20140630236

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767-200
- Aircraft serial: 22788
- Aircraft time: 56,264 hours, 41,839 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RED GLOWING BURNING NOTED AT BOTTOM EDGE OF LT FWD WINDOW.  STOPPED WHEN LT FWD WINDOW HEAT TURNED OFF.  REPLACED L1 WINDOW ASSEMBLY.   WINDOW ASSEMBLY EXCHANGED WITH NEW ASSEMBLY.
